| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery using the oxford system, the blue part indicating the size of the slot cutting guide fell off, as well as the side stop pin.These parts were recovered from the wound.No consequences or impact on the patient.Attempts have been made and all additional information received has been included in this report.
Additional Manufacturer Narrative
(b)(4).G2- japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.Visual examination of the provided pictures identified that the metal retaining pin has fallen out and the plastic colour code plug has come loose, the cutting guide has surface damage and burrs on all surfaces consistent with use in many procedures.It has been in the field for potentially more than 11 years.A review of the device manufacturing records confirmed no abnormalities or deviations that could be related to the reported event.The device is used for treatment.Medical records were not provided.With the available information, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.